# SDR IPXA2014041482618

- Difficulty date: March 20, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 11,380 hours, 7,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NA53274005202
- Condition: Corroded
- Location: Frames 80-82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION , MAIN CABIN SEAT TRACK FOUND CORRODED BETWEEN FRAMES 80-82, Y1137.1.  REPAIRED SEAT TRACK IAW SRM 53-10-16, FIG 201, PARA 4, FIG 201.
